MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT LG SIZE 3 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG RT LG SIZE 3 PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10- oxf uni tib tray sz d rm pma, item #154725, lot# 999960.Oxf twin-peg cmntd fem lg pma, item#161470, lot# 016890.Biomet bone cement r 1x40 us item# 110035368, lot# 745aah1407.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2023-00198, 3002806535-2023-00200.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial partial knee arthroplasty and approximately 5 years later a revision surgery was performed due to unknown reason.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
Upon reassessment of the reported event, it was determined to be a duplicate of mfr report number: 3002806535-2023-00192.Hence this report should be voided.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be a duplicate of mfr report number 3002806535-2023-00192.Hence this report should be voided.

Brand Name
OXF ANAT BRG RT LG SIZE 3 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17247467
Report Number3002806535-2023-00197
Device Sequence Number6708025
Product Code NRA
UDI-Device Identifier05019279786282
UDI-Public(01)05019279786282(17)230803(10)385560
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2023
Device Model NumberN/A
Device Catalogue Number159582
Device Lot Number385560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer07/26/2023
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale